# SDR FDEA201702280674

- Difficulty date: February 28, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 47,538 hours, 25,371 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: B470ADM3
- Part serial: 532
- Condition: Failed
- Location: Autoland
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL AUTO PILOT DISCONNECTED WITH AURAL HORN & RED ECAM.   NO AUTOPILOT ENGAGED AT THE TIME.  REPEATED SEVERAL TIMES  DURING TAXI BACK TO GATE.    CONDUCTED AUTOLAND TEST AND TEST FAILED FOR NR 2 FCC.  R & R THE NR 2 FCC AND OPS CHECKED GOOD  MM 22-18-34-04 AND CONDUCTED AUTOLAND TEST IAW MM 22-40-00-05.  ALL TESTS PASSED 30 DAY AUTOLAND TIMER TO BE RESET.
